# SDR SWAA2025052272846

- Difficulty date: May 20, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 58,896 hours, 31,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R/H FWD EMERGENCY LIGHTING BATTERY PACK FAILED THE CAPACITY CHECK. <[01] REMOVED AND REPLACED BATTERY PACK PER M/M 33-51-06.
